# SDR CALA2014010300024

- Difficulty date: January 3, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 45,740 hours, 16,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A7123
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR WEB CORRODED & DAMAGED STATION 986.5 - 1016 AT RBL 32.10 RBL 45.  REMOVED & INSTALLED NEW FLOOR WEB, STATION 986.5 - 1016 AT RBL 32.10 TO RBL 45 IAW SRM 51-40-02.
